Translator Disclaimer
March/April 2014 Multiple bifurcations of sign-changing solutions for one-dimensional $p$-Laplace equation with a critical weight
Ryuji Kajikiya, Yong-Hoon Lee
Adv. Differential Equations 19(3/4): 283-316 (March/April 2014).

Abstract

In this paper, we study one-dimensional $p$-Laplace equation, whose weight function has a critical power at the origin. We show the existence of infinitely many bifurcation branches emanating from the same single point and also study the existence and multiplicity of sign-changing solutions. Moreover, we investigate the global shape of bifurcation branches.

Citation

Download Citation

Ryuji Kajikiya. Yong-Hoon Lee. "Multiple bifurcations of sign-changing solutions for one-dimensional $p$-Laplace equation with a critical weight." Adv. Differential Equations 19 (3/4) 283 - 316, March/April 2014.

Information

Published: March/April 2014
First available in Project Euclid: 30 January 2014

MathSciNet: MR3161663

Subjects:
Primary: 34B09, 34B16, 34C23

Rights: Copyright © 2014 Khayyam Publishing, Inc.

JOURNAL ARTICLE
34 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.19 • No. 3/4 • March/April 2014
Back to Top